Q5890078 (Q5890078): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: Q4720067 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4693148 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Reductive groups over a local field / rank
 
Normal rank
Property / cites work
 
Property / cites work: Krasnoselskii-type algorithm for fixed points of multi-valued strictly pseudo-contractive mappings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3442330 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On \(\Delta\)-convergence theorems in CAT\((0)\) spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fixed point results for a generalized nonexpansive map in uniformly convex metric spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Approximating common fixed points in hyperbolic spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3836181 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3322631 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Mann iteration process for asymptotic pointwise nonexpansive mappings in metric spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Demiclosedness principle and approximation theorems for certain classes of multivalued mappings in Hilbert spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Strong convergence theorems for multivalued nonexpansive nonself-mappings in Banach spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fixed points of multivalued quasi-nonexpansive mappings using a faster iterative process / rank
 
Normal rank
Property / cites work
 
Property / cites work: A concept of convergence in geodesic spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fixed points of multivalued nonexpansive mappings in Banach spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: A quadratic rate of asymptotic regularity for CAT(0)-spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Continuous Dependence of Fixed Point Sets / rank
 
Normal rank
Property / cites work
 
Property / cites work: Multi-valued contraction mappings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Demiclosed principle for asymptotically nonexpansive mappings in CAT(0) spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Weak convergence of the sequence of successive approximations for nonexpansive mappings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Weak and strong convergence to fixed points of asymptotically nonexpansive mappings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Convergence of Ishikawa Iterates for a Multi-Valued Mapping with a Fixed Point / rank
 
Normal rank
Property / cites work
 
Property / cites work: SOME NOTES ON ISHIKAWA ITERATION FOR MULTI-VALUED MAPPINGS / rank
 
Normal rank
Property / cites work
 
Property / cites work: Approximating Fixed Points of Nonexpansive Mappings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Erratum to ``Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces'' [Comput. Math. Appl. 54 (2007) 872-877] / rank
 
Normal rank
Property / cites work
 
Property / cites work: On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces / rank
 
Normal rank

Revision as of 00:39, 1 August 2024

scientific article; zbMATH DE number 7680666
Language Label Description Also known as
English
No label defined
scientific article; zbMATH DE number 7680666

    Statements

    0 references
    0 references
    28 April 2023
    0 references
    multivalued nonexpansive mappings
    0 references
    quasi-nonexpansive mapping
    0 references
    weak and strong convergence
    0 references
    Banach space
    0 references
    CAT(0) space
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references

    Identifiers